| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refr2316 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
Event or Problem Description
It was reported "micro-introducer sheath bending while attempting to advance device into blood vessel.Clinician reports feeling distinct "pop" as micro-introducer passes through subcutaneous layer but then unable to pass through blood vessel wall on 1 occasion as sheath begins bending.Clinician then retracted micro-introducer, removed peel away sheath, inserted dilator over wire into target vessel, retracted dilator and re-assembled with peel-away sheath, then successfully passed micro-introducer over wire into target vessel.".